# SDR A6WA200360051

- Difficulty date: October 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS FORWARD OF CARGO DOOR.  MAINTENANCE HAS REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX CAX 1683-6810007.  (M)
